# SDR FDEA201608042812

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 71,220 hours, 25,925 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 146N610664
- Part serial: UNK
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR HAS GOUGES ON MATING AREA AS MARKS. REMOVED AND REPLACED R4 DOOR LWR GATE ASSY IAW AMM-52-11-38-4, ADJUSTED THE DOOR IAW AMM-52-11-00-5.
